# SDR AALA2020083089001

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 53,582 hours, 32,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Defective
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - DURING PRE-FLIGHT, FLIGHT ATTENDANT REPORTED AFT R2 EMERGENCY FLASHLIGHT "CHARGING" LIGHT NOT FLASHING.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT PER AMM 25-65-00, OK FOR SERVICE.
